On the solution of homogeneous functional equations in Hilbert space

Josef Kolomý

Commentationes Mathematicae Universitatis Carolinae (1962)

  • Volume: 003, Issue: 4, page 36-47
  • ISSN: 0010-2628

How to cite


Kolomý, Josef. "On the solution of homogeneous functional equations in Hilbert space." Commentationes Mathematicae Universitatis Carolinae 003.4 (1962): 36-47. <http://eudml.org/doc/16046>.

author = {Kolomý, Josef},
journal = {Commentationes Mathematicae Universitatis Carolinae},
keywords = {numerical analysis},
language = {eng},
number = {4},
pages = {36-47},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {On the solution of homogeneous functional equations in Hilbert space},
url = {http://eudml.org/doc/16046},
volume = {003},
year = {1962},

AU - Kolomý, Josef
TI - On the solution of homogeneous functional equations in Hilbert space
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1962
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 003
IS - 4
SP - 36
EP - 47
LA - eng
KW - numerical analysis
UR - http://eudml.org/doc/16046
ER -


  1. J. KOLOMÝ, On convergence of the iterative methods, Comm. Math. Univ. Carol. 1, 3 (1960), 18-24. (1960) 
  2. L. V. KANTOROVITCH G. P. AKILOV, Funkcional'nyj analiz v normirovannych prostranstvach, Moskva 1959. (1959) 
  3. M. G. KREIN, O linějnych vpolne nepreryvnych operatorach v funkcional'nych prostranstvach s dvumja normami, Sb. Tr. in-ta AN SSSR, No 9, 1948. (1948) MR0026248
  4. P. LAX, Symmetrizable linear transformations, Comm. on Pure and Appl. Math., Vol. XII, No, 4, 1954, 633-647. (1954) MR0068116
  5. I. A. BIRGER, Nekotoryje matematičeskije metody rešenija inženernych zadač, Oborongiz, Moskva, 1956. (1956) 
  6. H. F. BUECKNER, An iterative method for solving nonlinear integral equations, PICC Symposium, Rome 1960, 614-643. (1960) Zbl0108.29302MR0129571
  7. I. MAREK, On iterations of bounded linear operators and Kellogg's iterations in not self-adjoint eigenvalue problems, Comm. Math. Univ. Carol. 1, 4 (1960), 12-21; Czech. Math. Journ. 12, 1962, 4, 536-554. (1960) MR0149297
  8. I. MAREK, Further applications of iterations of linear bounded operators in not self-adjoint problems, Comm. Math. Univ. Carol., 2, 3 (1961), 13-23. (1961) 

Citations in EuDML Documents

  1. Věra Maršíková, Über neue iterative Methoden im Eigenwertproblem eines beschränkten linearen Operators
  2. Josef Kolomý, Determination of eigenvalues and eigenfunctions of bounded self-adjoint operators (Preliminary communication)
  3. Ivo Marek, Kellogg's iterations with minimizing parameters
  4. Josef Kolomý, On determination of eigenvalues and eigenvectors of selfadjoint operators
  5. Věra Maršíková, On some new iterative methods for solving the eigenproblem of a linear operator

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.